# SDR DALA2025050503403

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 61,775 hours, 31,531 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adr
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - AT 80 KNOTS DUE TO CAPTAIN'S AIRSPEED READING ZERO.   SWAPPED ADIRU #1 AND #3. PLACED ADIRU #3 ON MEL. OK FOR SERVICE. LATER: REPLACED CAPTAIN'S PITOT PROBE (9DA1), ADIRU #1, AND LEFT ADM. ALL OPS CHECK GOOD.
